MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL HD COUPLER, C-MOUNT 17MM; ENDOSCOPE CAMERA ADAPTOR

MEDOS INTERNATIONAL SARL HD COUPLER, C-MOUNT 17MM; ENDOSCOPE CAMERA ADAPTOR
Model Number 242312
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Udi: (b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported by the sales rep that preoperatively to a shoulder arthroscopy surgery on (b)(6) 2021, it was observed that part of the hd coupler, c-mount 17mm device broke off.There were no adverse patient consequences nor surgical delay reported.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary: according to the information provided, it was reported that while doing a shoulder scope the coupler, c-mount, 17mm was broken.Part of the coupler broke off.They noticed this before we started the case, so there was no delay or patient harm.The complaint device is not being returned, therefore unavailable for a physical evaluation.Since the complaint device was not returned, we cannot determine a root cause for the reported failure.If the device is received in the future, we will reopen the complaint and perform the investigation as appropriate.The certificate of analysis and certificate of compliance for this manufactured lot is attached to this complaint file.There were no non-conformances or deviations for this lot on the coc.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Device history lot: the certificate of analysis and certificate of compliance for this manufactured lot is attached to this complaint file.There were no non-conformances or deviations for this lot on the coc.

Brand Name
HD COUPLER, C-MOUNT 17MM
Common Device Name
ENDOSCOPE CAMERA ADAPTOR
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin blanc 38
le locle CH-24 00
SZ  CH-2400
Manufacturer (Section G)
MEDOS INTERNATIONAL SARL
chemin blanc 38
le locle CH-24 00
SZ   CH-2400
Manufacturer Contact
kara ditty-bovard
325 paramount drive
raynham, MA 02767
6013142063
MDR Report Key12745697
Report Number1221934-2021-03244
Device Sequence Number17356569
Product Code FEM
UDI-Device Identifier10886705026265
UDI-Public10886705026265
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number242312
Device Catalogue Number242312
Device Lot Number16F120
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2021
Supplement Date Received by Manufacturer12/21/2021
Initial Report FDA Received Date11/03/2021
Supplement Report FDA Received Date12/21/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown